# SDR FDEA201712293465

- Difficulty date: December 29, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 50,203 hours, 26,242 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP UPPER SURFACE WORN.   ACCOMPLISHED EA 6-5750-T0337393.  MAJOR REPAIR
